# SDR REXA2018071100611

- Difficulty date: July 10, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 27,855 hours, 25,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF T/C 53-160-604(DETAILED INSPECTION OF THE VERTICAL BEAMS ON FRAME FS 409.0+128 AND FRAME FS 559.0), NOTED FS409.0+128 LBL 18.00 IS CRACKED. OB LWR FLANGE EXTENDING UP TO AND PAST 1SR RIVET ENDING BETWEEN 1ST AND 2ND RIVET GOING UP.REPAIRED VERTICAL POST LBL 18 FS 409.0+128 OB LWR FLANGE IAW REO 601R-53-41-0056. THIS IS A MAJOR REPAIR.
